# SDR USAA2013011400017

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 48,396 hours, 18,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2927
- Condition: Inoperative
- Location: Cabin
- Part time: 38,126 hours, 16,978 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT / LEFT OVERWING EXITS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 12WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
